I started noticing something might be wrong earlier a few months ago when my stool is often softer than usual. I normally go to toilet every morning but since a few months ago I may need to go again later in the day where I would sometimes have diarrhea, but mostly dont come with any pain.
Last month I started to feel tired during the day, occassionally. And I had the flu twice in 1 month (didnt catch any flu in the last few years, although a few of my colleagues also caught a cold several times during that month, I thought my immune system may have changed) and later on I had diarrhea and minor pain in the lower stomach for a few days. And one day when I was in the car reading a book I suddenly felt my heart was beating fast, and couldnt breathe properly, and just went panicing for a few seconds before I opened the car window and felt better. It was probably psychological too but after I got home I could still feel light difficulty to breathe like normal. It was like I couldnt breath in enough. The next day I started to feel something stuck somewhere above my stomach, and I would feel better after burping, if the gas didnt come out I couldnt breathe comfortably again.
So I went to the first doctor who thought I hated my job after I told her my job might have contributed to my situation because of the irregular lunch time. And after requesting something to solve my discomfort she prescribed me SOMAG.
I had to wait till the next morning to take it, but that same afternoon I had a fever(about 37.5c) and wanted to vomit but nothing came out. Not sure if it was the Somag but I decided to stop taking it and visit the second doctor .
I told the 2nd doctor I had a light fever, or at least I felt like it, although it was always flowing between 36.5--37.5. I also told him I could feel pain somewhere on my back. Cant pinpoint the exact area but when I press it it seemed to be on the right of spine. But he quickly dismissed me with Panadols and a fluid soothing heartburn and acid indigestion and told me to come back for the back pain next time. He also asked me to keep taking Somag.
I got abit better with the heartburn and started to eat like normal, so I decided to reduce the intake of medicine.
But 4 days ago I notice several seperate light red dots on my stool ( my stool had started to be 'in shape' lately and the color seemed normal) which I think was blood. There is no blood dripping before or after that and no discomfort during neither.
However that afternoon when I got to the 3rd doctor he measured my temperature was 37.6c. He checked my throat and said there was infection. I told him I could sometimes feel pain on my back and lower ribs and lower stomach if I press these area, especially the right hand side. Not significant pain and it would go away every morning I wake up and I cant feel it most of the time if I dont press them hard. He asked if my urine was normal and I said yes, then he told me not to worry about it. He then prescribed me Cilamox to take together with Somag and the fluid thingy.
I've now been taking Cilamox for 3 days now, my discomfort in the chest/throat is pretty much gone but I am still taking Somag. But the first night I took Cilamox I sweat quite abit during sleep, was pretty much soaked in sweat. And had a really bad sleep that night. 2nd day my stool seemed normal. However I am still feeling a light fever every morning I wake up, my arms are sore and tired, sore back and ribs still remained, still not very significant most of the times. And yesterday I felt like eating again soon after meal. Today I measure my temperature it was 36.9 underarm , my eyes are not as hot as the last 2 days and my arms were not sore but I could still feel very minor dizziness every time I turn my head.
I really need to know what the problem is, because I dont think such constant low fever is normal, right? But the doctor didnt really seem to care about my symtoms... Does anti-biotics normally ease fever? Why do I have fever almost everyday? Would it be problems in other parts of the body?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?